Alert archive / Illinois / Wind Advisories in 2011
Wind Advisory 4, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Oct 19, 2011, 4:56 AM EDT for Benton County, Jasper County, Newton County, Indiana; 9 counties in Illinois. It took effect at Oct 19, 2011, 4:00 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2011, 4:56 AM EDT (08:56 UTC)
- In effect from
- Oct 19, 2011, 4:00 PM EDT
- Expired
- Oct 20, 2011, 4:46 AM EDT
- In force
- 13 hr
- Issued by
- NWS Chicago, IL
Counties DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Livingston County, IL, McHenry County, IL, Benton County, IN, Jasper County, IN, Newton County, IN
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1494 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
550 WWUS73 KLOT 190856 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 356 AM CDT WED OCT 19 2011 ILZ006-014-INZ001-002-191700- /O.UPG.KLOT.HW.A.0001.111019T2000Z-111020T1500Z/ /O.NEW.KLOT.HW.W.0001.111019T2000Z-111020T1500Z/ LAKE IL-COOK-LAKE IN-PORTER- INCLUDING THE CITIES OF...WAUKEGAN...CHICAGO...GARY...VALPARAISO 356 AM CDT WED OCT 19 2011 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CDT THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL QUICKLY INCREASE BY THIS AFTERNOON... WITH STRONG AND POTENTIALLY DAMAGING WINDS LIKELY LATE THIS AFTERNOON THROUGH TONIGHT AND POSSIBLY LINGERING INTO EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS OF 40 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY. THE STRONGEST WINDS WILL BE OVER LOCATIONS ADJACENT TO LAKE MICHIGAN. * IMPACTS...THE VERY STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE...DOWNED TREE LIMBS AND POWER LINES. HIGH RISE BUILDINGS NEAR THE LAKE WILL EXPERIENCE EVEN STRONGER WINDS JUST A COUPLE HUNDRED FEET ABOVE GROUND...SO BE CERTAIN EVERYTHING THAT COULD BE SUSCEPTIBLE TO HIGH WINDS SUCH AS WINDOWS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ005-012-013-020>023-032-033-039-INZ010-011-019-191700- /O.NEW.KLOT.WI.Y.0004.111019T2000Z-111020T1500Z/ MCHENRY-KANE-DUPAGE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...WOODSTOCK...AURORA...WHEATON...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON... MOROCCO...RENSSELAER...FOWLER 356 AM CDT WED OCT 19 2011 /456 AM EDT WED OCT 19 2011/ ...WIND ADVISORY IN EFFECT FROM 3 PM CDT /4 PM EDT/ THIS AFTERNOON TO 10 AM CDT /11 AM EDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM CDT /4 PM EDT/ THIS AFTERNOON TO 10 AM CDT /11 AM EDT/ THURSDAY. * TIMING...WINDS WILL QUICKLY INCREASE BY THIS AFTERNOON... WITH STRONG WINDS LIKELY LATE THIS AFTERNOON THROUGH TONIGHT AND POSSIBLY LINGERING INTO EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS OF 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY. * IMPACTS...THE STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE...DOWNED TREE LIMBS AND POWER LINES. LOOSE OUTDOOR OBJECTS LIKE LAWN FURNITURE AND TRASH CANS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KREIN
4 follow-up statements
757 WWUS73 KLOT 191551 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1051 AM CDT WED OCT 19 2011 ILZ006-014-INZ001-002-200000- /O.CON.KLOT.HW.W.0001.111019T2000Z-111020T1500Z/ LAKE IL-COOK-LAKE IN-PORTER- INCLUDING THE CITIES OF...WAUKEGAN...CHICAGO...GARY...VALPARAISO 1051 AM CDT WED OCT 19 2011 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM CDT THURSDAY. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON... WITH STRONG AND POTENTIALLY DAMAGING WINDS LIKELY LATE THIS AFTERNOON THROUGH TONIGHT AND POSSIBLY LINGERING INTO EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS OF 40 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY. THE STRONGEST WINDS WILL BE OVER LOCATIONS ADJACENT TO LAKE MICHIGAN. * IMPACTS...THE VERY STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE...DOWNED TREE LIMBS AND POWER LINES. HIGH RISE BUILDINGS NEAR THE LAKE WILL EXPERIENCE EVEN STRONGER WINDS JUST A COUPLE HUNDRED FEET ABOVE GROUND...SO BE CERTAIN EVERYTHING THAT COULD BE SUSCEPTIBLE TO HIGH WINDS SUCH AS WINDOWS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ005-012-013-020>023-032-033-039-INZ010-011-019-200000- /O.CON.KLOT.WI.Y.0004.111019T2000Z-111020T1500Z/ MCHENRY-KANE-DUPAGE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...WOODSTOCK...AURORA...WHEATON...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON... MOROCCO...RENSSELAER...FOWLER 1051 AM CDT WED OCT 19 2011 /1151 AM EDT WED OCT 19 2011/ ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM CDT /4 PM EDT/ THIS AFTERNOON TO 10 AM CDT /11 AM EDT/ THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM CDT /4 PM EDT/ THIS AFTERNOON TO 10 AM CDT /11 AM EDT/ THURSDAY. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON... WITH STRONG WINDS LIKELY LATE THIS AFTERNOON THROUGH TONIGHT AND POSSIBLY LINGERING INTO EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS OF 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY. * IMPACTS...THE STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE... DOWNED TREE LIMBS AND POWER LINES. LOOSE OUTDOOR OBJECTS LIKE LAWN FURNITURE AND TRASH CANS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MDB
417 WWUS73 KLOT 192050 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 350 PM CDT WED OCT 19 2011 ILZ006-014-INZ001-002-200500- /O.CON.KLOT.HW.W.0001.000000T0000Z-111020T1500Z/ LAKE IL-COOK-LAKE IN-PORTER- INCLUDING THE CITIES OF...WAUKEGAN...CHICAGO...GARY...VALPARAISO 350 PM CDT WED OCT 19 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY NEAR LAKE MICHIGAN... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY NEAR LAKE MICHIGAN. * TIMING...WINDS WILL CONTINUE TO INCREASE LATE THIS AFTERNOON... WITH STRONG AND POTENTIALLY DAMAGING WINDS LIKELY LATE THIS AFTERNOON THROUGH TONIGHT...POSSIBLY LINGERING INTO EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS OF 40 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY. THE STRONGEST WINDS WILL BE OVER LOCATIONS ADJACENT TO LAKE MICHIGAN. * IMPACTS...THE VERY STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE...DOWNED TREE LIMBS AND POWER LINES. HIGH RISE BUILDINGS NEAR THE LAKE WILL EXPERIENCE EVEN STRONGER WINDS JUST A COUPLE HUNDRED FEET ABOVE GROUND...SO BE CERTAIN EVERYTHING THAT COULD BE SUSCEPTIBLE TO HIGH WINDS SUCH AS WINDOWS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ005-012-013-020>023-032-033-039-INZ010-011-019-200500- /O.CON.KLOT.WI.Y.0004.000000T0000Z-111020T1500Z/ MCHENRY-KANE-DUPAGE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...WOODSTOCK...AURORA...WHEATON...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON... MOROCCO...RENSSELAER...FOWLER 350 PM CDT WED OCT 19 2011 /450 PM EDT WED OCT 19 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /11 AM EDT/ THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /11 AM EDT/ THURSDAY. * TIMING...WINDS WILL CONTINUE TO INCREASE LATE THIS AFTERNOON...WITH STRONG WINDS LIKELY LATE THIS AFTERNOON THROUGH TONIGHT...POSSIBLY LINGERING INTO EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS UP 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY. * IMPACTS...THE STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE... DOWNED TREE LIMBS AND POWER LINES. LOOSE OUTDOOR OBJECTS LIKE LAWN FURNITURE AND TRASH CANS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KJB
454 WWUS73 KLOT 200158 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 858 PM CDT WED OCT 19 2011 ILZ006-014-INZ001-002-201000- /O.CON.KLOT.HW.W.0001.000000T0000Z-111020T1500Z/ LAKE IL-COOK-LAKE IN-PORTER- INCLUDING THE CITIES OF...WAUKEGAN...CHICAGO...GARY...VALPARAISO 858 PM CDT WED OCT 19 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY NEAR LAKE MICHIGAN... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THIS EVENING...AND CONTINUE THROUGH DAYBREAK THURSDAY MORNING. STRONG TO POTENTIALLY DAMAGING WINDS ARE LIKELY OVERNIGHT THROUGH EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS OF 40 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY. THE STRONGEST WINDS WILL BE OVER LOCATIONS ADJACENT TO LAKE MICHIGAN. * IMPACTS...THE VERY STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE...DOWNED TREE LIMBS AND POWER LINES. HIGH RISE BUILDINGS NEAR THE LAKE WILL EXPERIENCE EVEN STRONGER WINDS JUST A COUPLE HUNDRED FEET ABOVE GROUND...SO BE CERTAIN EVERYTHING THAT COULD BE SUSCEPTIBLE TO HIGH WINDS SUCH AS WINDOWS ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ005-012-013-020>023-032-033-039-INZ010-011-019-201000- /O.CON.KLOT.WI.Y.0004.000000T0000Z-111020T1500Z/ MCHENRY-KANE-DUPAGE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...WOODSTOCK...AURORA...WHEATON...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON... MOROCCO...RENSSELAER...FOWLER 858 PM CDT WED OCT 19 2011 /958 PM EDT WED OCT 19 2011/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /11 AM EDT/ THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /11 AM EDT/ THURSDAY. * TIMING...WINDS WILL CONTINUE TO INCREASE THIS EVENING... WITH STRONG WINDS LIKELY THROUGH THE OVERNIGHT PERIOD AND LINGERING THROUGH EARLY THURSDAY MORNING. * WINDS...NORTH TO NORTHEAST WINDS UP 35 MPH WITH GUSTS UP TO 45 MPH ARE LIKELY. * IMPACTS...THE STRONG WINDS COULD RESULT IN MINOR WIND DAMAGE... DOWNED TREE LIMBS AND POWER LINES. LOOSE OUTDOOR OBJECTS LIKE LAWN FURNITURE AND TRASH CANS SHOULD BE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEACHLER
787 WWUS73 KLOT 200846 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 346 AM CDT THU OCT 20 2011 ILZ005-012-020-021-032-201700- /O.CAN.KLOT.WI.Y.0004.000000T0000Z-111020T1500Z/ /O.NEW.KLOT.FR.Y.0007.111021T0600Z-111021T1400Z/ MCHENRY-KANE-KENDALL-GRUNDY-LIVINGSTON- INCLUDING THE CITIES OF...WOODSTOCK...AURORA...OSWEGO...MORRIS... PONTIAC 346 AM CDT THU OCT 20 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... ...WIND ADVISORY IS CANCELLED... .HIGH PRESSURE WILL BUILD ACROSS NORTH CENTRAL ILLINOIS OVERNIGHT ALLOWING SKIES TO BECOME MOSTLY CLEAR AND WINDS TO BECOME LIGHT. TEMPERATURES WILL FALL INTO THE LOW TO MID 30S ACROSS LOCATIONS GENERALLY WEST OF THE FOX VALLEY AND INTERSTATE 55 CORRIDOR. THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. * TEMPERATURE...FROST IS EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT...LASTING THROUGH MID MORNING SUNDAY. * IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. ALSO... ...THE WIND ADVISORY HAS BEEN CANCELLED... WINDS ACROSS THE ADVISORY AREA...WHILE QUITE BRISK...ARE BELOW ADVISORY CRITERIA. AS THE STRONG LOW PRESSURE SYSTEM LIFTS OFF TO THE NORTHEAST LATER THIS MORNING...WINDS WILL DIMINISH. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. && $$ ILZ013-022-023-033-039-INZ010-011-019-201000- /O.CAN.KLOT.WI.Y.0004.000000T0000Z-111020T1500Z/ DUPAGE-WILL-KANKAKEE-IROQUOIS-FORD-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...WHEATON...JOLIET...KANKAKEE...WATSEKA... PAXTON...MOROCCO...RENSSELAER...FOWLER 346 AM CDT THU OCT 20 2011 /446 AM EDT THU OCT 20 2011/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE ADVISORY AREA...WHILE QUITE BRISK...ARE BELOW ADVISORY CRITERIA. AS THE STRONG LOW PRESSURE SYSTEM LIFTS OFF TO THE NORTHEAST LATER THIS MORNING...WINDS WILL DIMINISH. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ ILZ006-014-INZ001-002-201500- /O.CON.KLOT.HW.W.0001.000000T0000Z-111020T1500Z/ LAKE IL-COOK-LAKE IN-PORTER- INCLUDING THE CITIES OF...WAUKEGAN...CHICAGO...GARY...VALPARAISO 346 AM CDT THU OCT 20 2011 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * TIMING...WINDS WILL REMAIN STRONG THIS MORNING. POTENTIALLY DAMAGING WINDS REMAIN A POSSIBILITY THIS MORNING. * WINDS...NORTH TO NORTHEAST WINDS OF 40 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY. THE STRONGEST WINDS WILL BE OVER LOCATIONS ADJACENT TO LAKE MICHIGAN. * IMPACTS...THE VERY STRONG WINDS MAY RESULT IN DAMAGE SUCH AS DOWNED TREE LIMBS AND POWER LINES. HIGH RISE BUILDINGS NEAR THE LAKE WILL EXPERIENCE EVEN STRONGER WINDS JUST A COUPLE HUNDRED FEET ABOVE GROUND. ENSURE THAT ITEMS THAT COULD BE SUSCEPTIBLE TO DAMAGE FROM HIGH WINDS...SUCH AS WINDOWS...ARE SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ003-004-008-010-011-019-201700- /O.NEW.KLOT.FR.Y.0007.111021T0600Z-111021T1400Z/ WINNEBAGO-BOONE-OGLE-LEE-DE KALB-LA SALLE- INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...OREGON...DIXON... DEKALB...OTTAWA 346 AM CDT THU OCT 20 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... .HIGH PRESSURE WILL BUILD ACROSS NORTH CENTRAL ILLINOIS OVERNIGHT ALLOWING SKIES TO BECOME MOSTLY CLEAR AND WINDS TO BECOME LIGHT. TEMPERATURES WILL FALL INTO THE LOW TO MID 30S ACROSS LOCATIONS GENERALLY WEST OF THE FOX VALLEY AND INTERSTATE 55 CORRIDOR. THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. * TEMPERATURE...FROST IS EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT...LASTING THROUGH MID MORNING SUNDAY. * IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KREIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Oct 19, 4:39 AM EDT, 17 minutes earlier.
Area forecast discussion, Oct 19, 4:39 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
339 AM CDT WED OCT 19 2011
.DISCUSSION...
337 AM CDT
MAIN CONCERNS FOR THE MORNING UPDATE CONTINUE TO BE THE DEVELOPING
HIGH WIND AND HEAVY RAIN EVENT SETTING UP FOR THE NEXT 36 HOURS.
LITTLE CHANGE TO THE GOING FORECAST HAS BEEN NECESSARY AS THE MODELS
HAVE BEEN DEMONSTRATING VERY GOOD CONTINUITY WITH EACH
OTHER...RUN-TO-RUN...AND WITH THE DEVELOPING PATTERN. THE MAIN
ISSUE FOR TONIGHT HAS BEEN TO DECIDE ON WHAT TO DO WITH HEADLINES.
IN A NUTSHELL...HAVE UPGRADED THE HIGH WIND WATCH TO A HIGH WIND
WARNING FOR THE COUNTIES ADJACENT TO LAKE MICHIGAN...WHILE ADDING A
WIND ADVISORY TO THE ADJACENT WESTERN AND SOUTHERN COUNTIES...BUT
NOT AS FAR WEST AS THE I-39 CORRIDOR.
FOR THE REMAINDER OF THE NIGHT AND INTO THE MORNING HOURS...ONE SFC
LOW CONTINUES TO TRACK NWD INTO THE UPPER OHIO VALLEY AS THE
SUB-TROPICAL LOW MOVES ONSHORE FROM THE NERN GLFMEX TO SRN GEORGIA.
THE GUIDANCE REMAINS CONSISTENT ON SLOWLY TRACKING THE MORE NORTHERN
SFC LOW SLOWLY THROUGH OHIO TODAY AND THEN WRAPPING MORE NWWD BACK
INTO NRN INDIANA BY EARLY THURSDAY MORNING. AS THIS OCCURS...THE
SUB-TROPICAL SFC LOW WILL BE ABSORBED INTO THE OTHER LOW...AIDING IN
FURTHER DEEPENING OF A CONSOLIDATED LOW OF 988MB OVER NRN INDIANA.
THE PRESSURE GRADIENT OVER THE AREA IS ALREADY STRENGTHENING RAPIDLY
WITH WINDS IN EXCESS OF 30KT ALREADY OBSERVED OVER SRN LAKE MICHIGAN
AND THE COASTAL AREAS OF NERN IL/NWRN IN. EXPECT THAT WINDS WILL
CONTINUE TO INCREASE THROUGH THE MORNING. THE LATEST MODEL RUNS ARE
IN GOOD AGREEMENT ON ADVERTISING 925MB WINDS OF 50-60KT BY EARLY
THIS AFTERNOON. WITH FAIRLY STEEP LOW LEVEL LAPSE RATES DEVELOPING
TODAY...SEE LITTLE REASON WHY THE STRONG WINDS WILL NOT MIX DOWN TO
THE SURFACE...ESPECIALLY INVOF HEAVIER RAIN SHOWERS. SO...HAVE
UPGRADED THE HIGH WIND WATCH TO A HIGH WIND WARNING. EXPECT THAT
THE STRONGEST WINDS WILL BE LONG THE SHORE OF LAKE MICHIGAN...WITH
WIND SPEEDS DROPPING OFF FARTHER INLAND. WILL ALSO ISSUE A WIND
ADVISORY FOR LOCATIONS OUT TO THE FOX VALLEY AND THE I-55 CORRIDOR.
STRONG WINDS WILL CONTINUE THROUGH TONIGHT. THE LOW WILL FINALLY
LIFT OUT TO THE NORTHEAST THURSDAY MORNING. BRISK NORTH TO
NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE DAY
THURSDAY...BUT SHOULD DECREASE BELOW HEADLINE CRITERIA BY LATE
MORNING. ONE SIGNIFICANT IMPACT OF THE STRONG NORTH WINDS WILL BE
ON THE LAKEFRONT LOCATIONS WHERE STRONG WINDS WILL DRIVE WAVES AS
HIGH AS 20 TO 25 FEET. THIS WILL LEAD TO COASTAL FLOODING...BEACH
EROSION...ESPECIALLY FOR THE NWRN INDIANA LOCATIONS...AND WATER
SPLASHING UP TO ROADWAYS ADJACENT TO THE LAKE...INCLUDING LAKESHORE
DRIVE IN DOWNTOWN CHICAGO.
IN ADDITION TO THE STRONG WINDS...HEAVY RAIN WILL BE A CONCERN.
WITH THE SYSTEM POSSIBLY ABLE TO TAP SOME SUB-TROPICAL
MOISTURE...HAVE INCREASED QPF AMOUNTS OVER THE AREA. WITH PWATS
APPROACHING 1 INCH WRAPPING AROUND THE LOW...EXPECT PERIODS OF HEAVY
RAIN...ESPECIALLY FOR THE ERN PORTIONS OF THE CWA. NOW EXPECTING
PCPN AMOUNTS OF 2 TO 2.5 INCHES OVER NWRN INDIANA...DECREASING TO
0.5 TO 0.75 INCHES ALONG THE I-39 CORRIDOR. GIVEN THAT THE AREA HAS
NOT SEEN A SIGNIFICANT AMOUNT OF PCPN OVER RECENT WEEKS...AREA
RIVERS SHOULD HAVE ADEQUATE CAPACITY TO HANDLE THE RUNOFF.
HOWEVER...WITH THE HEAVIEST RAIN EXPECTED TO FALL OVER NWRN
INDIANA...THE KANKAKEE RIVER WILL NEED TO BE MONITORED FOR POSSIBLE
FLOODING PROBLEMS. ALSO...IF THERE IS ANY CONVECTIVE ENHANCEMENT TO
RAINFALL RATES...LOCATIONS EAST OF THE I-55 CORRIDOR WILL NEED TO BE
MONITORED FOR URBAN AND SMALL STREAM FLOODING PROBLEMS.
AS THE LOW LIFTS OUT ON THURSDAY AND HIGH PRESSURE BUILDS IN FROM
THE NRN PLAINS...COOLER AIR WILL FILTER OVER THE AREA...WITH
TEMPERATURES REMAINING WELL BELOW NORMAL INTO FRIDAY. HIGHS FOR
THURSDAY SHOULD ONLY BE IN THE UPPER 40S TO AROUND 50...WHILE
OVERNIGHT LOWS SHOULD DROP INTO THE LOWER TO MIDDLE 30S BY FRIDAY
MORNING. SOME MODERATION IS EXPECTED FOR THE WEEKEND AS MORE ZONAL
FLOW AND WEAK RIDING SETS UP OVER THE CNTRL CONUS. NO ADDITIONAL
PCPN IS EXPECTED FOR FRIDAY THROUGH SATURDAY NIGHT...WHILE HIGH
TEMPERATURES CLIMB BACK INTO THE UPPER 50S TO AROUND 60.
KREIN
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 08Z...
* STRONG WINDS APPROACHING AND POSSIBLY SURPASSING 40 KTS.
* CONDITIONS DROPPING TO IFR AND POSSIBILITY LIFR. BMD
//DISCUSSION...UPDATED 06Z...
A STRONG FALL STORM WILL IMPACT THE CHICAGO AND ROCKFORD TERMINALS
THROUGH THE DAY AND INTO THE NIGHT WEDNESDAY...WITH STRONG WINDS
AND IFR/LIFR CONDITIONS EXPECTED ALONG WITH PERIODS OF MODERATE TO
HEAVY RAIN. AN ELONGATED AREA OF LOW PRESSURE OVER THE
SOUTHEASTERN UNITED STATES WILL CONTINUE TO DEVELOP THROUGH THE
DAY. STRONG PRESSURE FALLS OVER THE UPPER OHIO VALLEY WILL
INTENSIFY THROUGH THE MORNING AND AFTERNOON AS SURFACE
CYCLOGENESIS OCCURS IN RESPONSE TO VIGOROUS UPPER LEVEL SYSTEM.
STRONG PRESSURE FALLS IN ADDITION TO A TIGHTENING PRESSURE
GRADIENT WILL CAUSE WINDS TO INTENSIFY ACROSS THE UPPER
MIDWEST...WITH 50 KT+ WINDS EXPECTED OVER LAKE MICHIGAN POSSIBLY
IMPACTING AREAS RIGHT ALONG THE LAKESHORE SUCH AS GYY. WINDS WILL
DROP OFF AWAY FROM THE LAKE...BUT STILL EXPECT GUSTS TO INCREASE
WELL INTO THE 30KT RANGE BY LATE MORNING. NNE WINDS WILL BACK TO
THE NNW BY THIS EVENING AS THE LOW GRADUALLY LIFTS NORTH THROUGH
THE DAY.
IN ADDITION TO THE WINDS...EXPECT CIG/VIS CONDITIONS TO DETERIORATE
THROUGH THE DAY AS WELL. FOR THE REMAINDER OF TONIGHT...SOME SHOWERS
ARE GENERATING OFF OF LAKE MICHIGAN...AND AREA OCCASIONALLY
DROPPING CIGS TO HIGH END MVFR...BUT OTHERWISE EXPECT PREVAILING VFR
CONDITIONS THROUGH EARLY THIS MORNING. THAT SAID...A DOWNWARD TREND
IS EXPECTED AS 500MB HEIGHT FALLS OVERSPREAD THE AREA AND THE COLUMN
SATURATES. EXACT TIMING IS A LITTLE UNCERTAIN...BUT EXPECT SHOWERY
PRECIP THIS MORNING TO EVENTUALLY GIVE WAY TO MORE WIDESPREAD AND
STEADY RAINFALL THIS AFTERNOON AS DEFORMATION ZONE MOVES OVERHEAD
FROM THE SOUTHEAST. CONDITIONS ARE EXPECTED TO BOTTOM OUT LATE
TONIGHT AS THE LOW CENTER RETROGRADES SOMEWHAT INTO NORTHERN
INDIANA. A MIX OF GUIDANCE SUGGESTS THAT CONDITIONS SHOULD DROP TO
AT LEAST IFR...BUT LIFR CONDS NOT OUT OF THE REALM OF POSSIBILITY.
IMPROVEMENT IS EXPECTED BEYOND THE CURRENT TAF PERIOD...LATE
THURSDAY MORNING OR THURSDAY AFTERNOON. BMD
//ORD AND MDW CONFIDENCE...UPDATED 08Z...
* MEDIUM CONFIDENCE IN WIND SPEED...HIGH CONFIDENCE IN DIRECTION.
* MEDIUM CONFIDENCE IN CIGS DROPPING TO IFR...LOW CONFIDENCE IN
TIMING. BMD
//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 00Z...
THURSDAY...CHANCE OF SHOWERS...IFR POSSIBLE
FRIDAY THROUGH MONDAY...VFR
SHEA
&&
.MARINE...
300 AM CDT
STORM FORCE WINDS NOW EXPECTED ACROSS ALL OF LAKE MICHIGAN BY
LATE AFTERNOON/EARLY THIS EVENING.
ONLY SIGNIFICANT CHANGE THIS MORNING IS TO UPGRADE THE NORTHERN
THIRD OR SO OF LAKE MICHIGAN FROM A GALE WARNING TO A STORM WARNING.
AN ELONGATED AREA OF LOW PRESSURE EXTENDS FROM SOUTHERN GEORGIA
NORTH INTO SOUTHERN OHIO. THIS LOW WILL CONSOLIDATE DURING THE DAY
AS IT DEEPENS...REACHING NORTHWEST OHIO/FAR NORTHEAST INDIANA LATE
THIS EVENING. A LARGE RIDGE OF HIGH PRESSURE EXTENDING FROM HUDSON
BAY TO TEXAS WILL SLOWLY MOVE EAST TODAY AND TONIGHT. THE GRADIENT
WILL TIGHTEN RAPIDLY BETWEEN THESE TWO FEATURES THIS AFTERNOON INTO
THIS EVENING. SO EXPECTING A PERIOD OF STEADILY INCREASING GALES
FROM NOW THROUGH EARLY AFTERNOON...FROM SOUTH TO NORTH ACROSS THE
LAKE. THEN STORM FORCE WINDS DEVELOPING BY LATE AFTERNOON ACROSS
THE SOUTH...AND SPREADING NORTH THROUGH THE EVENING. WHILE THE LOW
WILL BEGIN TO WEAKEN AS IT LIFTS NORTHEAST ACROSS THE EASTERN GREAT
LAKES THURSDAY...AND THUS EXPECT STORM FORCE WINDS TO END BY EARLY
THURSDAY AFTERNOON...THE GRADIENT WILL STILL REMAIN QUITE STRONG
AND EXPECT GALES TO PERSIST WELL INTO THURSDAY EVENING BEFORE
FINALLY DIMINISHING TO 30 KTS OR LESS LATE THURSDAY NIGHT. A RIDGE
OF HIGH PRESSURE WILL MOVE ACROSS THE LAKE FRIDAY...WITH A WEAK
TROUGH/COLD FRONT MOVING ACROSS THE WESTERN LAKES SATURDAY. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...HIGH WIND WARNING...ILZ006-ILZ014...3 PM WEDNESDAY TO 10 AM
THURSDAY.
LAKESHORE FLOOD WARNING...ILZ006-ILZ014...3 PM WEDNESDAY TO 4 PM
THURSDAY.
WIND ADVISORY...ILZ005-ILZ012-ILZ013-ILZ020-ILZ021-ILZ022-ILZ023-
ILZ032-ILZ033-ILZ039...3 PM WEDNESDAY TO 10 AM THURSDAY.
IN...HIGH WIND WARNING...INZ001-INZ002...3 PM WEDNESDAY TO 10 AM
THURSDAY.
LAKESHORE FLOOD WARNING...INZ001-INZ002...3 PM WEDNESDAY TO 9 PM
THURSDAY.
WIND ADVISORY...INZ010-INZ011-INZ019...3 PM WEDNESDAY TO 10 AM
THURSDAY.
LM...GALE WARNING...LMZ080-LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-
LMZ741-LMZ742-LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878 UNTIL 3 PM WEDNESDAY.
STORM WARNING...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ740-LMZ741-LMZ742-
LMZ743-LMZ744-LMZ745-LMZ777-LMZ779-LMZ868-LMZ870-LMZ872-
LMZ874-LMZ876-LMZ878...3 PM WEDNESDAY TO 3 PM THURSDAY.
GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...10 AM
WEDNESDAY TO 3 PM WEDNESDAY.
&&Hazardous weather outlook, Oct 18, 5:06 PM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 406 PM CDT TUE OCT 18 2011 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 192115- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 406 PM CDT TUE OCT 18 2011 /506 PM EDT TUE OCT 18 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NORTH TO NORTHEAST WINDS WILL GUST TO OVER 40 MPH WEDNESDAY AFTERNOON THROUGH EARLY THURSDAY MORNING...WITH WINDS NEAR LAKE MICHIGAN POSSIBLY GUSTING TO 60 MPH. LARGE AND BATTERING WAVES WILL LIKELY RESULT IN FLOODING NEAR THE IMMEDIATE LAKE SHORE WEDNESDAY AFTERNOON THROUGH THURSDAY. RAINFALL TOTALS OVER AN INCH WEDNESDAY AND WEDNESDAY NIGHT COULD RESULT IN SIGNIFICANT RISES ON CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-192115- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 406 PM CDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. GALE FORCE WINDS ARE LIKELY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALE FORCE WINDS THURSDAY MORNING WILL INCREASE TO STORM FORCE WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON WITH HAZARDOUS WINDS AND WAVES LIKELY TO CONTINUE INTO EARLY FRIDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-192115- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 406 PM CDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. GALE FORCE WINDS WILL DEVELOP OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALES THURSDAY MORNING WILL INCREASE TO STORM FORCE WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON...WITH GALES LIKELY TO LINGER INTO THURSDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO IZZI
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 4:56 AM EDT | High Wind Warning | LOT | Lake, Porter | 30 hr |
Nearby
Wind Advisories in Illinois, 2011Wind Advisories in Indiana, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.